# SDR SWIA202509250724

- Difficulty date: July 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SILL WEB, FS409.0+128 TO FS559.0, HAS MULTIPLE AREAS OF CORROSION. MARKED  (C-CHECK RO 09/24/2025)REPAIRED LEFT PRESSURE FLOOR SILL WEB, FS409.0+128 TO FS559.0 IAW REO 601R-53-41-3342 REV -- DATED 2025-08-22 AND COMPLIED WITH TASK CARD 51-900-1003-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
